# SDR USAA920080137

- Difficulty date: December 27, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 72,496 hours, 32,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK, LEVEL 2 CORROSION ON FLOOR SUPPORT, BS 1260 - BS 1300, LBL 21, WL 208.  REPLACED  FLOOR SUPPORT, BS 1260 - BS 1300,  LBL 21, WL 208 IAW B757 SRM 53-00-04.
